Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Is mild fever following tetanus/anti-rabies vaccine, normal?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1980
Answered : 1357 Questions
Hi, I was bitten by dog yesterday. Today I visited a doctor and got the tetanus and anti rabis injections. Now after that I have some fever. Please let me know if this is natural. Also can I take a medicine like Disprin/Crocin for fever.
Posted Fri, 14 Mar 2014 in Infections
Answered by Dr. Rakesh Karanwal 1 hour later
Brief Answer: Take Crocin and 5 days' course of an antibiotic Detailed Answer: Hi XXXXXXX Thanks for your query. Yes. It is normal to have a mild fever following tetanus/anti-rabies' vaccine. You may take Crocin four times a day, till the fever comes down. However, fever can also be due to either, infected bite-wound; or, some other infection having cropped up coinciding with dog bite. I suggest that you take a course of an antibiotic, preferably Augmentin for 5 days, to prevent/cure secondary infection of the bite-wound. It is a usual practice to prescribe a course of antibiotics in cases of moderately deep bite-wound. Take the antibiotic under supervision of a doctor. Hope I have addressed to your concerns to your complete satisfaction and you find my response helpful and informative. I will be happy to answer further queries, if any. Take care, Col (Dr.) Rakesh Karanwal
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor